Jump to content


Photo

For those that take supplements every morn


  • Please log in to reply
3 replies to this topic

#1 Mija67

Mija67

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 17 December 2015 - 02:56 PM

I am a Stage IV metastatic breast cancer patient . I do a protocol of 12 vitamins / supplements every morn .

For those that take supplements in the mornings , did the Chantix make you ill at all and give any bad effects ?



#2 Vicks_soul_full_of_smoke

Vicks_soul_full_of_smoke

    Advanced Member

  • Members
  • PipPipPip
  • 80 posts

Posted 17 December 2015 - 06:59 PM

Hey there i take B12 and Calcium, together with Chantix. I have not had any side effects. IF you take Chantix on an empty stomach you might get nauseaous but thats about it



#3 Bassman

Bassman

    Don't fear quitting, fear not quitting...

  • Members
  • PipPipPip
  • 9,925 posts
  • quitdate:
    2014-01-04
  • LocationAtlanta Georgia, USA...

Posted 17 December 2015 - 07:05 PM

I take no supplements, but Chantix did help my quit and I am a stage 2 cancer survivor....My prayers and thoughts are with you.....Bassman

<p>image.png?base_img=3&size=0&date_yr=2014

Link to all my nosmoking songs for QSMB:
http://www.youtube.c...=pathagawarts54
+2j3342d.jpg

I think I can - I know I can - I did
You're a post away to stay smoke free today.....
Quitting may not always easy, but it's always right...stay quit......
I gave myself the gift of quitting, I will not take that gift away from myself.......
My time of suffering is over, its the addictions time to suffer.......


#4 jebstewart

jebstewart

    Advanced Member

  • Members
  • PipPipPip
  • 287 posts
  • quitdate:
    2015-01-16
  • Locationsouthwestern mountains of virginia, usa

Posted 19 December 2015 - 08:04 PM

i took chantix under my drs supervision.  he did not instruct me to stop taking the multi vitamin, flush free niacin, fish oil and red yeast rice---along with the other meds i take for coronary artery dis ease.  that said, i can't say they messed with my chantix, but i can say, as had been said, that if you don't take chantix per the instructions you may have some slight problems.  i would check with your dr as i only play one on tv..... :roll: ...not really, but i find laughter is the most helpful thing in/with quitting....

 

that and kisses for craves....where is that dang cat..... :oops:

 

good luck!

 

love you, mean it,

 

jeb


  • Smurf and cbdave like this

:wub:

 

 

5fea3866e7.png

 

2dr760j.jpg





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users